A family of Schroeder-Bernstein type theorems for Banach spaces


Autoria(s): GALEGO, Eloi Medina
Contribuinte(s)

UNIVERSIDADE DE SÃO PAULO

Data(s)

20/10/2012

20/10/2012

2008

Resumo

Motivated by a characterization of the complemented subspaces in Banach spaces X isomorphic to their squares X-2, we introduce the concept of P-complemented subspaces in Banach spaces. In this way, the well-known Pelczynski`s decomposition method can be seen as a Schroeder-Bernstein type theorem. Then, we give a complete description of the Schroeder-Bernstein type theorems for this new notion of complementability. By contrast, some very elementary questions on P-complementability are refinements of the Square-Cube Problem closely connected with some Banach spaces introduced by W.T. Gowers and B. Maurey in 1997. (C) 2007 Elsevier Inc. All rights reserved.

Identificador

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.341, n.2, p.1181-1189, 2008

0022-247X

http://producao.usp.br/handle/BDPI/30643

10.1016/j.jmaa.2007.11.003

http://dx.doi.org/10.1016/j.jmaa.2007.11.003

Idioma(s)

eng

Publicador

ACADEMIC PRESS INC ELSEVIER SCIENCE

Relação

Journal of Mathematical Analysis and Applications

Direitos

restrictedAccess

Copyright ACADEMIC PRESS INC ELSEVIER SCIENCE

Palavras-Chave #Pelczynski`s decomposition method #Schroeder-Bernstein type problem #Mathematics, Applied #Mathematics
Tipo

article

original article

publishedVersion